# SDR CALA2021122702444

- Difficulty date: December 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 43,255 hours, 15,009 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: EXTSKIN
- Condition: Damaged
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSE DAMAGE ON LEFT AFT FUSELAGE APPROX STA 933, AND LBL 38 DIMESION OF IMPACT APPROX 1 1/2 BY 1 1/2 INCH LOCKED FOR MAINTENANCE FERRY UNLOCKED TO MX TO WORK DELIVERY OR 4000 FLIGHT CYCLES AFTER REPAIR INSTALLATION WHICH HFEC INSPECT PER THE TABLE 205. INSPECTION THRESHHOLD IS 50,000 EVER IS LATER REFERENCE TABLE 205. FROM DELIVERY CUT OUT DAMMAGE AND INSTALLED DOUBLER PER SRM 53-00-01-2R-3. NEED TO REINSPECT AFTER 50,000 TOTAL FLIGHT CYCLE FROM AIRPLANE ADD EMP:103170 CUT OUT DAMMAGE AND INSTALLED DOUBLER PER SRM 53-00-01-2R-3. TOMC-APPROVAL FROM SC1ELBYC COMMENT NEED TO REINSPECT AFTER 50,000 TOTAL FLIGHT CYCLE FROM AIRPLANE DELIVERY OR 4000 FLIGHT CYCLES AFTER REPAIR INSTALLATION WHICH EVER IS LATER REFERENCE TABLE 205. VERIFIED REINSPECTION OF REPAIR AT 50,000 FLIGHT CYCLES PER SRM 53-00-01-2R-3 TABLE  205. IAW SRM 53-00-01-2R-3 ADDITIONAL RIR AT EVERY 4000 ,EXTERNAL QC REVIEWED DETAILED VISUAL. 7000 EXTERNAL LFEC INSPECT, & 36000 INTERNAL QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
